MathSciNet Relay Station
MathSciNet bibliographic data
MR2478894 47H10 (47H09 47J25 47N10 65J15 91B50)
Ceng, L.-C.; Al-Homidan, S.; Ansari, Q. H.; Yao, J.-C. An iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contraction mappings. J. Comput. Appl. Math. 223 (2009), no. 2, 967–974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement